# SDR 95ZZZX2009

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nose Gear
- Condition: Malfunction
- Location: Nlg Well
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROC - FLT 4905 - NOSE GEAR WOULD NOT EXTEND DURING LANDING APPROACH.  INVESTIGATION FOUND NOSE TIRES TURNED TO THE LEFT IN THE WHEELWELL.
